×

zbMATH — the first resource for mathematics

The solution to a generalized Toda lattice and representation theory. (English) Zbl 0433.22008

MSC:
22E30 Analysis on real and complex Lie groups
22E60 Lie algebras of Lie groups
22E70 Applications of Lie groups to the sciences; explicit representations
70F10 \(n\)-body problems
70H99 Hamiltonian and Lagrangian mechanics
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
PDF BibTeX Cite
Full Text: DOI
References:
[1] {\scM. Adler}, Completely integrable systems and symplectic actions, preprint. · Zbl 0414.58020
[2] Auslander, L; Kostant, B, Polarization and unitary representations of solvable Lie groups, Invent. math., 14, 255-354, (1971) · Zbl 0233.22005
[3] Bogoyavlensky, O.I, On perturbations of the periodic Toda lattice, Comm. math. phys., 51, 201-209, (1976)
[4] Dixmier, J, Algèbres enveloppantes, () · Zbl 0422.17003
[5] Dynkin, E.B, The structure of semi-simple Lie algebras, Amer. math. soc. transl. ser., 1, No. 17, (1950) · Zbl 0052.26202
[6] Dynkin, E.B, Semi-simple subalgebras of semi-simple Lie algebras, Amer. math. soc. transl. ser. 2, 6, 111-244, (1957) · Zbl 0077.03404
[7] Dynkin, E.B, The maximal subgroups of the classical groups, Amer. math. soc. transl. ser. 2, 6, 245-378, (1957) · Zbl 0077.03403
[8] Flaschka, H; Flaschka, H, On the Toda lattice, II, Phys. rev. B, Progr. theor. phys., 51, 703-716, (1974) · Zbl 0942.37505
[9] Gelfand, I.M; Kazhdan, D.A, Representations of the group gl(n, K) where K is a local field, (), 95-118 · Zbl 0348.22011
[10] {\scR. Hermann}, “Toda Lattices, Cosymplectic Manifolds, Backlund Transformations, Kinks“; Part A, 15, Part B, 18, “Interdisciplinary Mathematics,” Math. Sci. Press. · Zbl 0381.35001
[11] Humphreys, J, Introduction to Lie algebras and representation theory, () · Zbl 0254.17004
[12] Kostant, B, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. math., 81, 973-1032, (1959) · Zbl 0099.25603
[13] Kostant, B, Lie algebra cohomology and the generalized Borel-Weil theorem, Ann. of math., 74, 329-387, (1961) · Zbl 0134.03501
[14] Kostant, B, Lie group representations on polynomial rings, Amer. J. math., 85, 327-404, (1963) · Zbl 0124.26802
[15] Kostant, B, Quantization and unitary representations, (), 87-208
[16] Kostant, B, On convexity, the Weyl group and the Iwasawa decomposition, Ann. sci. école normale supérieure, 6, 413-455, (1973) · Zbl 0293.22019
[17] Kostant, B, On Whittaker vectors and representation theory, Invent. math., 48, 101-184, (1978) · Zbl 0405.22013
[18] Kostant, B; Rallis, S, Orbits and representations associated with symmetric spaces, Amer. J. math., 93, 753-809, (1971) · Zbl 0224.22013
[19] Moser, J, Finitely many mass points on the line under the influence of an exponential potential—an integrable system, (), 467-487
[20] Olshanetzki, M.A; Perelomov, A.M, Completely integrable Hamiltonian systems connected with semi-simple Lie algebras, Invent. math., 37, 93-108, (1976) · Zbl 0342.58017
[21] Pukanszky, L, On the theory of exponential groups, Trans. amer. math. soc., 126, 487-507, (1967) · Zbl 0207.33605
[22] Shafarevich, I.R, Basic algebraic geometry, (1977), Springer-Verlag New York/Berlin · Zbl 0362.14001
[23] Suguira, M, Conjugate classes of Cartan subalgebras in real semi-simple Lie algebras, J. math. soc. Japan, 11, 374-434, (1959) · Zbl 0204.04201
[24] Toda, M, Studies of a non-linear lattice, Phys. rep. C, phys. lett., 8, 1-125, (1975)
[25] van Moerbeke, P, The spectrum of Jacobi matrices, Invent. math., 37, 45-81, (1976) · Zbl 0361.15010
[26] Varadarajan, V.S, Lie groups, Lie algebras and their representations, (1974), Prentice-Hall Englewood Cliffs, N.J · Zbl 0371.22001
[27] Adler, M, On a trace functional for formal pseudodifferential operators and the symplectic structure for the Korteweg-de Vries type equations, Invent. math., 50, 219-248, (1979) · Zbl 0393.35058
[28] Olshanetzki, M.A; Perelomov, M.A, Explicit solution of the classical generalized Toda models, (1978), preprint
[29] Leznov, A.N; Saveliev, M.V, Representation of zero curvature for the system of nonlinear partial differential equations \(xa,zz̄ = exp(kx)a\) and its integrability, (1979), Serpurchev, USSR · Zbl 0415.35017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.